# SDR 2001FA0000235

- Difficulty date: August 6, 2001
- Submitted: August 30, 2001
- Operation: General aviation
- Aircraft: N227N
- Make and model: Dhav DHC2MK3
- Aircraft serial: 1686TB
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Link
- Part number: 6A0720401
- Condition: Broken
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

UPON LANDING AT BFI, BOTH NOSE WHEEL BEGAN TO SHIMMY, PILOT PULLED NOSE WHEELS OFF OF RUNWAY UPON TOUCHDOWN AGAIN, SEVERE SHIMMY OCCURRED.  RIGHT NOSE GEAR LINK RAM END BROKE ALLOWING GEAR TO DEPART FROM AIRCRAFT.
